# SDR UHLA2009103100140

- Difficulty date: October 31, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 11,723 hours, 7,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON RT FLOORBEAM AT FR 87.  REMOVED AND REPLACED RT FLOORBEAM AT FR 87 IAW EMB 170 SRM 51-40-01, 51-40-02, 51-43-01, AND 51-40-04.
